# SDR MASA200700152

- Difficulty date: March 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 20,281 hours, 15,573 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2816 PHX - WHEN LANDING GEAR SELECTED, GEAR WOULD NOT DEPLOY.  PERFORMED GEAR SWINGS, OP GOOD.
